# SDR SIMA20211227001

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 40,143 hours, 35,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EMERGENCY LIGHTS INOP. REPLACE #1 BATTERY AND CHARGER.-C/A-RAR EMERGENCY LIGHTS #1 BATTERY AND CHARGER IAW AMM 33-50-04 OPT CHECK GOOD.
